Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 17, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 18, 2021, 1:41 PM EDT for Columbia County, Gilchrist County, Suwannee County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 1:41 PM EDT (17:41 UTC)
- Expired
- Mar 18, 2021, 2:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 112 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:42 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
512
WUUS52 KJAX 181741
SVRJAX
FLC023-041-121-181830-
/O.NEW.KJAX.SV.W.0017.210318T1741Z-210318T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
141 PM EDT Thu Mar 18 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Central Gilchrist County in northern Florida...
Southwestern Columbia County in northern Florida...
Southeastern Suwannee County in northern Florida...
* Until 230 PM EDT.
* At 141 PM EDT, a severe thunderstorm was located 8 miles northwest
of Cross City, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bell, Ichetucknee Spring, Columbia, Fort White, Obrien, Mcalpin,
Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3022 8288 3006 8265 2976 8266 2967 8296
2970 8296 2970 8294 2972 8296 2972 8294
2977 8295 2980 8292 2981 8293 2983 8289
2988 8287 2990 8290 2989 8292 2996 8293
2996 8295 2999 8296 3001 8300 3006 8305
TIME...MOT...LOC 1741Z 239DEG 45KT 2973 8321
HAIL...<.75IN
WIND...60MPH
$$
NELSON3 follow-up statements
628
WWUS52 KJAX 181755
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
155 PM EDT Thu Mar 18 2021
FLC023-041-121-181830-
/O.CON.KJAX.SV.W.0017.000000T0000Z-210318T1830Z/
Gilchrist FL-Columbia FL-Suwannee FL-
155 PM EDT Thu Mar 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL GILCHRIST...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES...
At 155 PM EDT, a severe thunderstorm was located 10 miles north of
Cross City, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bell, Ichetucknee Spring, Columbia, Fort White, Obrien, Mcalpin,
Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3022 8288 3006 8265 2976 8266 2967 8296
2970 8296 2970 8294 2972 8296 2972 8294
2977 8295 2980 8292 2981 8293 2983 8289
2988 8287 2990 8290 2989 8292 2996 8293
2996 8295 2999 8296 3001 8300 3006 8305
TIME...MOT...LOC 1755Z 239DEG 47KT 2977 8306
HAIL...<.75IN
WIND...60MPH
$$
NELSON444
WWUS52 KJAX 181812
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
212 PM EDT Thu Mar 18 2021
FLC023-041-121-181830-
/O.CON.KJAX.SV.W.0017.000000T0000Z-210318T1830Z/
Gilchrist FL-Columbia FL-Suwannee FL-
212 PM EDT Thu Mar 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL GILCHRIST...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES...
At 212 PM EDT, a severe thunderstorm was located 8 miles north of
Bell, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bell, Ichetucknee Spring, Columbia, Fort White, Branford and
Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3012 8274 3006 8265 2976 8266 2967 8296
2970 8296 2970 8294 2972 8296 2972 8294
2977 8295 2980 8292 2981 8293 2983 8289
2988 8287 2990 8290 2989 8292 2996 8293
2996 8295 2999 8296 3000 8297
TIME...MOT...LOC 1812Z 236DEG 41KT 2988 8288
HAIL...<.75IN
WIND...60MPH
$$
NELSON539
WWUS52 KJAX 181826
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
226 PM EDT Thu Mar 18 2021
FLC023-041-121-181836-
/O.EXP.KJAX.SV.W.0017.000000T0000Z-210318T1830Z/
Gilchrist FL-Columbia FL-Suwannee FL-
226 PM EDT Thu Mar 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GILCHRIST...
SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES WILL EXPIRE
AT 230 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
LAT...LON 3012 8274 3006 8265 2976 8266 2967 8296
2970 8296 2970 8294 2972 8296 2972 8294
2977 8295 2980 8292 2981 8293 2983 8289
2988 8287 2990 8290 2989 8292 2996 8293
2996 8295 2999 8296 3000 8297
TIME...MOT...LOC 1826Z 239DEG 45KT 2996 8272
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 1:40 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 18, 1:40 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
140 PM EDT Thu Mar 18 2021
.AVIATION...
[Through 18Z Friday]
Showers and embedded thunderstorms are continuing to move
eastward along a broken line and presently located from Jesup GA
to Live Oak FL and into the northeast Gulf of Mexico at 1735Z.
Have moved up the timing of the showers and storms slightly as the
activity moving east steadily near 35-40 kt. A period of MVFR
cigs ahead of the convection but main impacts around the 19z-23z
time frame. Some storms may be severe this aftn with damaging wind
gusts. Some IFR is possible but will be brief. Winds expected to
be are south- southwest 15-20G30kt rest of the aftn. Winds will
turn more westerly late evening and overnight as the cold front
moves east of the area. Prevailing VFR conditions will return
tonight and into Friday.
&&
.PREV DISCUSSION [834 AM EDT]...
.NEAR TERM [Through Tonight]...
Early this morning...Light and moist southerly flow has produced
some areas of low clouds and fog, but likely too much flow above
the boundary layer for widespread dense fog to develop and any fog
should dissipate quickly after sunrise and winds quickly increase.
Today...Forecast remains on track for windy and warm conditions to
develop ahead of approaching squall line as temps push well into
the 80s and should mix down the increasing winds aloft with South
to Southwest winds increasing to at least 20 to 25 mph with peak
gusts around 40 mph at times from late this morning through the
afternoon hours just ahead of the squall line and have posted a
Wind Advisory for this scenario for all of NE FL/most of SE GA
which will have enough time to warm up ahead of the squall line.
The best chances for strong gradient wind gusts to 40 to 45 mph
will be mainly south and east of a line from GNV-JAX-BQK all the
way to the Atlc Coast as the Southwest winds will push the warm
80s all the way to the beaches this afternoon.
Hi-Res Models have been consistently bringing the lead edge of the
squall line into inland SE GA and the Suwannee River Valley around
Noon and pushing it eastward to the Atlc Coast early this evening
just before sunset, although the end timing could be sooner if the
line accelerates as it breaks up slightly as it reaches the I-95
corridor of NE FL. Shear and Dynamics will be slowly pulling
northward into the Carolinas through the afternoon so best chances
for damaging winds/isolated tornadoes will be across SE GA from
Waycross northward to the Altamaha River Basin, but still expected
at least isolated severe storm potential along the entire line.
A few evening storms over the Atlc Coastal Waters, otherwise
clearing skies and cooler airmass filters into the region with
temps almost 35 to 40 degrees cooler than this afternoon high
temps with lows in the 40s/50s.
.SHORT TERM [Friday Through Saturday Night]...
Friday...Cooler and drier airmass in place in near breezy West to
Northwest flow at 10-15 mph with highs closer to climo values in
the mid/upper 60s for SE GA and lower 70s for NE FL.
Friday Night...Secondary trough passage takes place during the
late evening hours and winds shift around to the Northeast after
midnight and increase to breezy/windy levels by morning along the
Atlc Coast as Strong High Pressure builds into the Carolinas.
Clouds increase overnight and expect a slight chance of showers
with the trough passage from north to south and along the atlc
coast by morning. Lows in the 40s inland and lower 50s coast.
Saturday and Saturday Night...Mid level trough digs over the SE US
and Northeast flow increases across the region along with enough
moisture to bring widespread cloud cover and isolated showers
inland and scattered showers along the Atlc Coast. The cool N-NE
flow and cloud cover will hold Max temps well below normal in the
50s from the I-10 corridor northward across SE GA with lower 60s
for the rest of NE FL. Along the Atlc Coast expect N-NE winds at
20 to 30 mph with gusts to 40 mph at times and Wind Advisories may
need to be posted along with high surf at the beaches and likely
some beach erosion during times of high tide. Not much in the way
of coastal flooding expected due to a favorable moon phase, but
elevated water levels just below minor flood stages are expected.
Rather cool and brisk Sat Night with lows in the 40s inland and
near 50 along the coast and combined with the wind will push wind
chills down into the 30s over SE GA and inland NE FL.
.LONG TERM [Sunday Through Wednesday]...
Sunday/Monday...Nor'easter conds are continued and even enhanced
as low pressure trough digs southward at the mid levels and helps
to develop Surface low pressure center off the FL East Coast north
of the Bahamas that will continue a strong pressure gradient and
North to Northeast winds at 20-30G40 mph along the coast through
this time frame with scattered showers along the coast with only a
few isolated showers inland. Temps will continue well below normal
with highs only around 60 degrees on Sunday, with some moderation
by Monday into the upper 60s/near 70 as the system begins to pull
away towards the Northeast and winds begin to relax late on Monday.
Continued cool overnight lows in the 40s inland and near 50 coast.
Tuesday/Wednesday...Mid level ridge replaces departing trough and
while this ridge is a bit "dirty" with some mid/upper level
moisture that will lead to just partly cloudy conditions with not
much in the way of rainfall expected at this time and temps return
to near to slightly above normal levels with highs well into the
70s Tuesday and even some near 80 degree readings over inland
areas by Wednesday with cooler temps at Atlc beaches in daily sea
breeze front pushing inland. Overnight lows rebound closer to 50
degrees inland and in the 50s along the Atlc Coast.
.MARINE...
A strong cold front will approach the region from the west this
morning. A thunderstorm squall line will move east across the
waters late this afternoon and evening with the potential for
severe weather. The cold front will clear to the southeast
tonight.
A secondary trough will move south across area Friday into Friday
night, as strong high pressure builds to the north. Over the weekend
strong high pressure will be to the north with an inverted low
pressure trough developing over the coastal waters. This low
pressure area will move to the east of the region early next week.
Advisory conditions expected for the offshore waters today and
tonight due to the approach and passage of front. Advisory to
Gale conditions likely for all waters over the weekend into next
week.
Rip Currents: Lingering moderate risk today with surf/breakers of
2-3 ft becoming low risk on Friday in the offshore flow.
Coastal Hazards: Expecting high risk of rips this weekend in the
Nor'easter conds along with high surf/beach erosion that will
continue into early next week.
.FIRE WEATHER...
Windy and warm weather will create very high dispersion levels
this afternoon and hazardous fire weather conditions despite not
reaching critical humidity levels.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 66 42 56 43 / 0 0 0 10 20
SSI 51 67 48 56 49 / 0 0 10 30 40
JAX 51 70 50 58 49 / 0 0 10 30 30
SGJ 53 70 53 62 53 / 50 0 20 30 30
GNV 49 70 48 63 47 / 0 0 0 10 10
OCF 52 72 49 67 50 / 20 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 PM EDT this evening for Baker-Bradford-
Central Marion-Clay-Coastal Duval-Coastal Flagler-Coastal
Nassau-Coastal St. Johns-Eastern Alachua-Eastern Marion-
Gilchrist-Hamilton-Inland Duval-Inland Flagler-Inland
Nassau-Inland St. Johns-Northern Columbia-Putnam-Southern
Columbia-Suwannee-Union-Western Alachua-Western Marion.
GA...Wind Advisory until 7 PM EDT this evening for Brantley-Clinch-
Coastal Camden-Coastal Glynn-Echols-Inland Camden-Inland
Glynn-Northeastern Charlton-Northern Ware-Pierce-Southern
Ware-Wayne-Western Charlton.
AM...Small Craft Advisory until 11 AM EDT Friday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
&&In the hours before
Special weather statement, Mar 18, 11:54 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1154 AM EDT Thu Mar 18 2021
GAZ149-162-163-181630-
Atkinson GA-Clinch GA-Echols GA-
1154 AM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...SOUTHEASTERN ATKINSON
AND NORTHWESTERN CLINCH COUNTIES UNTIL 1230 PM EDT...
* At 1154 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Ray City to near Lakeland to 8 miles east of I-75 At
Exit 16 to near Lake Park. Movement was northeast at 45 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Homerville, Statenville, Du Pont, Cogdell and Mayday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3118 8297 3118 8305 3119 8305 3120 8304
3121 8277 3123 8271 3114 8266 3060 8269
3063 8314
TIME...MOT...LOC 1554Z 226DEG 38KT 3116 8312 3101 8312 3079 8317 3069
8330
AKSpecial weather statement, Mar 18, 12:16 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1216 PM EDT Thu Mar 18 2021
GAZ132>135-149-250-181700-
Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Northern Ware GA-
1216 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...ATKINSON...NORTHWESTERN
WARE...BACON...JEFF DAVIS AND NORTHWESTERN APPLING COUNTIES UNTIL 100
PM EDT...
* At 1215 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Broxton to near Willacoochee to 10 miles north of Lakeland.
Movement was northeast at 50 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Douglas, Baxley, Hazlehurst, Alma, Pearson, Willacoochee, Broxton,
Graham, Plant Hatch and Nicholls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3195 8238 3193 8232 3195 8231 3193 8230
3194 8228 3191 8220 3166 8229 3120 8256
3119 8305 3135 8304 3176 8281 3196 8237
TIME...MOT...LOC 1615Z 242DEG 42KT 3165 8284 3139 8297 3119 8305
AKSpecial weather statement, Mar 18, 12:55 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1255 PM EDT Thu Mar 18 2021
FLZ021-035-181745-
Suwannee FL-Gilchrist FL-
1255 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST AND SUWANNEE COUNTIES
UNTIL 145 PM EDT...
* At 1255 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Steinhatchee, moving northeast
at 50 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Live Oak, Trenton, Bell, Obrien, Mcalpin, Luraville, Branford,
Hildreth, Newburn and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3035 8321 3043 8312 3043 8299 3011 8279
2999 8279 2997 8276 2994 8280 2986 8273
2983 8266 2956 8266 2958 8295 2961 8297
2981 8293 2983 8289 2989 8288 2989 8292
2996 8293 3008 8307 3010 8321 3018 8325
TIME...MOT...LOC 1655Z 242DEG 42KT 2974 8339
NELSONSpecial weather statement, Mar 18, 12:59 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1259 PM EDT Thu Mar 18 2021
GAZ134>136-151-250-181745-
Pierce GA-Bacon GA-Appling GA-Wayne GA-Northern Ware GA-
1259 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTHERN WARE...BACON...
NORTHWESTERN WAYNE AND APPLING COUNTIES UNTIL 145 PM EDT...
* At 1259 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Baxley to near Nicholls to near Cogdell. Movement was northeast at
35 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Waycross, Baxley, Alma, Blackshear, Patterson, Surrency, Screven,
Odum, Offerman and Boggy Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3189 8211 3186 8212 3179 8199 3179 8196
3171 8188 3158 8194 3121 8221 3122 8228
3119 8229 3117 8223 3112 8227 3113 8264
3127 8270 3129 8266 3128 8263 3147 8263
3147 8260 3154 8260 3193 8227
TIME...MOT...LOC 1659Z 243DEG 31KT 3171 8235 3150 8259 3121 8272
AKSpecial weather statement, Mar 18, 1:16 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
116 PM EDT Thu Mar 18 2021
FLZ020-122-181745-
Hamilton FL-Northern Columbia FL-
116 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA AND HAMILTON
COUNTIES UNTIL 145 PM EDT...
* At 116 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Live Oak, moving northeast at
55 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jasper, White Springs, Suwannee River State Park, Belmont and
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3044 8322 3062 8306 3058 8246 3027 8278
3027 8280 3035 8280 3034 8284 3037 8289
3039 8289 3038 8291 3043 8299 3043 8307
3044 8308 3042 8315 3039 8317
TIME...MOT...LOC 1716Z 223DEG 46KT 3029 8294
NELSONSpecial weather statement, Mar 18, 1:33 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
133 PM EDT Thu Mar 18 2021
FLZ020-021-122-222-181815-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
133 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...EASTERN SUWANNEE AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 PM EDT...
* At 133 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Mcalpin, or 10 miles southeast
of Live Oak, moving northeast at 50 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Lake City, White Springs, Ichetucknee Spring, Columbia, Fort White,
Winfield, Suwannee Valley, Belmont, Mcalpin and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3059 8266 3058 8246 3011 8245 3007 8252
3003 8253 3001 8257 2998 8257 2993 8253
2992 8258 2987 8259 2983 8264 2986 8273
2994 8279 2991 8286 2988 8288 2990 8290
2989 8291 2996 8293 2996 8295 3009 8309
TIME...MOT...LOC 1733Z 217DEG 45KT 3016 8289
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 2:31 AM EDT | Wind Advisory | JAX | Alachua, Baker, Bradford, Duval, Flagler, Gilchrist and 4 more | 15 hr |
| Mar 18, 11:53 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 82 min |
| Mar 18, 12:55 PM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 50 min |
| Mar 18, 1:16 PM EDT | Special Weather Statement | JAX | Hamilton | 29 min |
| Mar 18, 1:33 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
| Mar 18, 2:02 PM EDT | Special Weather Statement | JAX | Gilchrist | 43 min |
| Mar 18, 2:09 PM EDT | Special Weather Statement | JAX | Baker, Bradford, Union | 66 min |
| Mar 18, 2:29 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 46 min |
| Mar 18, 2:40 PM EDT | Tornado Warning | JAX | Alachua, Gilchrist | 35 min |
| Mar 18, 2:58 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 47 min |
| Mar 18, 3:07 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Union | 23 min |
| Mar 18, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 38 min |
| Mar 18, 3:40 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 50 min |
| Mar 18, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval | 36 min |
| Mar 18, 3:59 PM EDT | Special Marine Warning | JAX | 91 min | |
| Mar 18, 4:10 PM EDT | Tornado Warning | JAX | Clay, Duval | 11 min |
| Mar 18, 4:41 PM EDT | Special Weather Statement | JAX | Saint Johns | 19 min |
| Mar 18, 4:49 PM EDT | Special Weather Statement | JAX | Citrus | 56 min |
| Mar 18, 4:52 PM EDT | Special Marine Warning | JAX | 83 min | |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Mar 18, 6:07 PM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Mar 18, 6:10 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 18, 7:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.